# SDR SWAA2013042415147

- Difficulty date: April 13, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 4,509 hours, 2,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT COVER BROKEN AT ROW 1.  REMOVED ADN REPLACED COVER PER AMM.
